MAUDE Adverse Event Report: ARTHREX, INC. EASY-OUT, LARGE COMPRESSION FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. EASY-OUT, LARGE COMPRESSION FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number EASY-OUT, LARGE COMPRESSION FT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a removal of osteosynthesis material, the screw remover fractured during screw extraction.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different screwdriver.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed as one unpackaged ar-8750-10, easy-out, large compression ft, batch number 1391932, was received for investigation.Upon visual inspection, it was observed that the tip is broken off (see evaluation picture 3).Functional testing was not performed due to the damage of the device.No fragments were returned for evaluation.A most likely cause is attributed to wear and tear considering the age of the device (manufacturing year 2019).

Brand Name
EASY-OUT, LARGE COMPRESSION FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25135286
Report Number1220246-2026-02764
Device Sequence Number21163528
Product Code LXH
UDI-Device Identifier00888867263611
UDI-Public(01)00888867263611(11)190813(10)1391932
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEASY-OUT, LARGE COMPRESSION FT
Device Catalogue NumberAR-8750-10
Device Lot Number1391932
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown